Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
123 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Suggest treatment for abdominal pain and bloating

Premium Questions

Dr.  Indu Kumar MD

relief and there is also bloating . What treatment would you suggest. ... and I was able to eat normally and felt fine. Overnight I have been suffering a severe burning pain ... View answer

Answered by : Dr. Indu Kumar ( Radiologist)
Dr. Michelle Gibson James MD

I am experiencing abdominal pain and bloating , as well as urgency/frequency to urinate at times. I ... a recurring uti be causing the pain and bloating, or should I be thinking about a... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. Vivek Chail MD

I am having right sided abdominal pain and bloating for two days. It was initially in the lower quadrant but now I feel it higher below the liver. No nausea,no vomiting ,no fever.no diarrhea . ... View answer

Answered by : Dr. Vivek Chail ( Radiologist)
Dr. Manisha Jain MD

Hello. I am a 60 yr old woman that is having pain in my lower abdomen right under my navel. I do hurt in my back some. That comes and goes. I have no bloating just tenderness and pain I am scared ... View answer

Answered by : Dr. Manisha Jain ( OBGYN)
Dr. Klerida Shehu MD

than 100IU/ml a month ago. Is there anything I can do to help reduce the bloating and abdominal pain? I ...Hello again Doctor Shehu, Just wanted to let you know that my stomach pain continues... View answer

Answered by : Dr. Klerida Shehu ( Gastroenterologist)

Public Forum Discussions

Dr.  Goswami Debopom MD

For a last 3 weeks I have pain in the lower left side of abdomen with bloating and it is getting worse day by day the pain comes especially before bowel movement or when I have gases my lower left ... View answer

Answered by : Dr. Goswami Debopom ( General & Family Physician)
Dr. Akhtarhusain Shaikh MD

Hi I am taking alprim for a urinary infection and I am experiencing pain in the lower abdomen and bloating. Is there anything I can take to reduce the bloating please help thanks ... View answer

Answered by : Dr. Akhtarhusain Shaikh ( Ayurveda Specialist)
Dr. Rachana Goswami MD

Suddenly tonight, my stomach was very bloated. This normally happens shortly after eating but for a short period. I haven t eaten in 4 hours but its still here and then my lower right abdomen hurts. I don ... View answer

Answered by : Dr. Rachana Goswami ( Dentist)
Dr. Uday Nath Sahoo MD

I have been bloated and having severe stomach pain for 2 days. I can t use the bathroom (#2) although I feel like I need to. I did a ducolax suppository yesterday and nothing happened. Drank the clear ... View answer

Answered by : Dr. Uday Nath Sahoo ( General & Family Physician)
Dr.   Parth Goswami MD

Hi, My Mother complains of abdominal pain & stomach bloating. She is 70-75 years & we are already consulting a doctor but this pain is not curing, it happens on periodic basis(Like 1 / 2 / 3... View answer

Answered by : Dr. Parth Goswami ( Pathologist and Microbiologist)

Mobile Questions and Answers

Dr.  Abubakar Siddiqh MD

your mixing acute problem with chronic one abdominal pain with bloating could be due to any gastritis or uti or stone in kidney. fatigue or weakness could be due to chronic anemia, lung infection....

Dr. Robert Galamaga MD

This may be related to medication. Also this could be related to thyroid dysfunction. Please talk about it with your doctor

Dr. Jonas Sundarakumar MD

You are likely to be having a gastro-enteritis. You may need appropriate antibiotics to get rid of the infection. You can also try an antacid and drink plenty of water.